Alert archive / Illinois / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 243, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Sep 18, 2010, 5:51 PM CDT for Adams County, Pike County, Illinois; Marion County, Missouri. It was in force for 39 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 18, 2010, 5:51 PM CDT (22:51 UTC)
- Expired
- Sep 18, 2010, 6:30 PM CDT
- In force
- 39 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 70.0 mph
Counties Adams County, IL, Pike County, IL, Marion County, MO
The radar
The St Louis radar (KLSX), 121 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 18, 5:52 PM CDT | HAIL 0.5 | 1 S Quincy, IL | |
| Sep 18, 5:52 PM CDT | HAIL 1.25 | Quincy, IL | |
| Sep 18, 5:56 PM CDT | HAIL 1.25 | Marblehead, IL | |
| Sep 18, 6:20 PM CDT | HAIL 1 | Hull, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 18, 2:21 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.9 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 881 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 646 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
407
WUUS53 KLSX 182251
SVRLSX
ILC001-149-MOC127-182330-
/O.NEW.KLSX.SV.W.0243.100918T2251Z-100918T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
551 PM CDT SAT SEP 18 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN ADAMS COUNTY IN WEST CENTRAL ILLINOIS...
WESTERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...
EASTERN MARION COUNTY IN NORTHEAST MISSOURI...
* UNTIL 630 PM CDT
* AT 547 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED 6 MILES SOUTH OF QUINCY...AND MOVING SOUTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
FALL CREEK...PAYSON...BARRY...MARBLEHEAD...SEEHORN...PLAINVILLE...
RICHFIELD...HULL...KINDERHOOK...NEW CANTON...EL DARA AND ROCKPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3969 9084 3949 9102 3963 9125 3968 9131
3969 9134 3982 9156 3997 9142
TIME...MOT...LOC 2251Z 305DEG 25KT 3984 9139
WIND...HAIL 70MPH 1.50IN
$$
TRUETT2 follow-up statements
444
WWUS53 KLSX 182312
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
612 PM CDT SAT SEP 18 2010
MOC127-182322-
/O.CAN.KLSX.SV.W.0243.000000T0000Z-100918T2330Z/
MARION MO-
612 PM CDT SAT SEP 18 2010
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MARION COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3969 9084 3949 9102 3962 9123 3971 9135
3977 9138 3980 9138 3982 9112
TIME...MOT...LOC 2312Z 305DEG 25KT 3976 9123
$$
ILC001-149-182330-
/O.CON.KLSX.SV.W.0243.000000T0000Z-100918T2330Z/
PIKE IL-ADAMS IL-
612 PM CDT SAT SEP 18 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
ADAMS AND WESTERN PIKE COUNTIES IN WEST CENTRAL ILLINOIS UNTIL 630 PM
CDT...
AT 610 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
FALL CREEK...OR 8 MILES NORTHEAST OF HANNIBAL...MOVING SOUTHEAST AT
30 MPH.
LOCATIONS IMPACTED INCLUDE...
BARRY...PLAINVILLE...RICHFIELD...HULL...KINDERHOOK...NEW CANTON...
EL DARA AND ROCKPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3969 9084 3949 9102 3962 9123 3971 9135
3977 9138 3980 9138 3982 9112
TIME...MOT...LOC 2312Z 305DEG 25KT 3976 9123
WIND...HAIL 60MPH 1.50IN
$$
TRUETT577
WWUS53 KLSX 182321
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
621 PM CDT SAT SEP 18 2010
ILC001-182331-
/O.CAN.KLSX.SV.W.0243.000000T0000Z-100918T2330Z/
ADAMS IL-
621 PM CDT SAT SEP 18 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ADAMS COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3969 9084 3949 9102 3962 9123 3974 9135
3976 9101
TIME...MOT...LOC 2321Z 311DEG 26KT 3970 9120
$$
ILC149-182330-
/O.CON.KLSX.SV.W.0243.000000T0000Z-100918T2330Z/
PIKE IL-
621 PM CDT SAT SEP 18 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN PIKE
COUNTY IN WEST CENTRAL ILLINOIS UNTIL 630 PM CDT...
AT 620 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7
MILES SOUTHEAST OF FALL CREEK...OR 9 MILES EAST OF HANNIBAL...MOVING
SOUTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
BARRY...KINDERHOOK...NEW CANTON...EL DARA AND ROCKPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3969 9084 3949 9102 3962 9123 3974 9135
3976 9101
TIME...MOT...LOC 2321Z 311DEG 26KT 3970 9120
WIND...HAIL 60MPH 1.50IN
$$
TRUETTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 18, 2:07 PM CDT, 3 hours 44 minutes earlier.
Area forecast discussion, Sep 18, 2:07 PM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 207 PM CDT SAT SEP 18 2010 .DISCUSSION... /206 PM CDT SAT SEP 18 2010/ LATEST SURFACE ANALYSIS DEPICTED A COLD FRONT STRETCHING FROM NORTHEAST ILLINOIS ACROSS NORTHERN MISSOURI AND INTO NORTHERN KANSAS. MEANWHILE...A REMNANT OUTFLOW BOUNDARY FROM NOCTURNAL CONVECTION HAS PUSHED FURTHER SOUTH...CLOSER TO THE I-70 CORRIDOR. LATEST SPC MESOSCALE ANALYSIS SHOWS A LARGE RESEVOIR OF INSTABILITY ALONG AND SOUTH OF THE COLD FRONT...WITH UP TO 3000 J/KG OF MUCAPE EXTENDING FROM EASTERN KANSAS TO CENTRAL MISSOURI. EXPECT THUNDERSTORMS TO DEVELOP THIS AFTERNOON ACROSS EASTERN KANSAS AND WESTERN MISSOURI WHERE BETTER LOW LEVEL CONVERGENCE EXISTS. WILL LIKELY SEE ADDITIONAL CONVECTION DEVELOP EASTWARD ALONG THE REMNANT OUTFLOW BOUNDARY TOWARD THIS EVENING. EFFECTIVE SHEAR OF 20 TO 30 KTS WILL SUPPORT ORGANIZED CONVECTION...AND PERHAPS A FEW SUPERCELLS INITIALLY. SPC HAS PLACED THE NORTHWEST HALF OF THE CWA IN A SLIGHT RISK...BASICALLY ALONG AND NORTH OF INTERSTATE 70. CAN'T RULE OUT A FEW TORNADOES IF SUPERCELLS CAN DEVELOP...BUT FEEL MAIN SEVERE WEATHER THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. STILL APPEARS THE FOCUS FOR THUNDERSTORMS AND ANOTHER MCS WILL SHIFT BACK NORTH OF THE SYNOPTIC FRONT TONIGHT AS THE LOW LEVEL JET INCREASES DURING THE EVENING. HAVE INCREASED POPS TO LIKELY ACROSS THE NORTHERN CWA TO ACCOUNT FOR THIS. OBVIOUSLY CONVECTIVE TRENDS WILL NEED TO BE MONITORED THIS EVENING...AS THE SOUTHERN CONVECTION COULD INTERCEPT/DISRUPT THIS MOISTURE TRANSPORT AND FOCUS THE HEAVIEST RAINFALL FURTHER SOUTH. ABOVE NORMAL TEMPERATURES ARE EXPECTED TO OCCUR SOUTH OF THE FRONT ON SUNDAY AND ACROSS THE ENTIRE CWA MONDAY AND TUESDAY AS THE UPPER LEVEL RIDGE BUILDS ACROSS THE CENTER OF THE NATION. TWO FRONTAL BOUNDARIES ARE EXPECTED TO BRING CHANCES OF SHOWERS AND THUNDERSTORMS TO THE REGION NEXT WEEK. THE FIRST WILL BE TUESDAY NIGHT...AND THE SECOND THURSDAY NIGHT. BOTH FRONTS STRUGGLE TO MAKE IT THROUGH THE CWA...SO ABOVE NORMAL TEMPERATURES ARE EXPECTED TO CONTINUE. CVKING && .AVIATION... /1230 PM CDT SAT SEP 18 2010/ TWO BOUNDARIES WILL PLAY A LARGE ROLE IN THE WEATHER AT THE TERMINALS THROUGH THE 24-30HR TAF PD. ONE BDRY WAS A REMNANT OUTFLOW BDRY FM OVERNIGHT CONVECTION AND WAS LOCATED NEAR THE I-70 CORRIDOR. THE SECOND BDRY WAS A STALLED CDFNT THAT STRETCHED FM SWRN KS THROUGH NWRN MO INTO CENTRAL IL. SCT AFTN THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR EITHER OR BOTH OF THESE BDRYS AND ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED OVERNIGHT NEAR THE CDFNT. REGIONAL METARS SHOWED A CLOUD DECK OF MVFR TO IFR CIGS JUST BEHIND THE CDFNT. THE FNT MIGHT PROGRESS AS FAR SOUTH AS KUIN BUT WILL REMAIN NORTH OF THE OTHER TAF SITES. IT'S A TOUGH CALL TO PIN DOWN CIG TRENDS AT KUIN BECAUSE OF THE SLOW FNTL MOVEMENT. IF THE FRONT MAKES IT SOUTH OF KUIN...MVFR CIGS WILL PERSIST FOR SEVERAL HOURS AND PROBABLY LOWER TO IFR LATER TONIGHT. ON THE OTHER HAND...CIGS MAY BOUNCE BETWEEN SCT-BKN MVFR FOR SEVERAL HOURS THIS AFTN IF THE FRONT WAVERS BACK AND FORTH INVOF KUIN. SPECIFICS FOR KSTL...VFR CONDITIONS EXPECTED FOR THE MAJORITY OF THE TAF PD. ANTICIPATE THAT SCT TSRA WILL DVLP THIS AFTN ALONG A REMNANT OUTFLOW BDRY. IT IS POSSIBLE THAT A FEW STORMS MAY DVLP NEAR THE KSTL/KSUS TERMINALS BUT WIDELY SCT COVERAGE PRECLUDES MORE THAN A CB MENTION IN THE TAF ATTM. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED OVERNIGHT ALONG A STALLED COLD FRONT BUT THESE STORMS SHOULD REMAIN NORTH OF THE TERMINAL. KANOFSKY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Sep 18, 4:09 PM CDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 409 PM CDT SAT SEP 18 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-191130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 409 PM CDT SAT SEP 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY ALONG AND NORTH OF INTERSTATE 70 IN IN MISSOURI THIS EVENING AS WELL AS WEST CENTRAL ILLINOIS. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE AND CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. THE THREAT OF THUNDERSTORMS WILL CONTINUE OVERNIGHT MAINLY ALONG AND NORTH OF INTESTATE 70. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS GENERALLY NORTH OF INTERSTATE 70 ON SUNDAY. A FEW STRONG OR ISOLATED SEVERE STORMS REMAIN POSSIBLE. THERE IS ALSO A CHANCE OF THUNDERSTORMS OVER MUCH OF THE AREA ON TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY. SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. CVKING
In the hours before
Local storm report, Sep 18, 5:24 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
524 PM CDT SAT SEP 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM HAIL 2 NW LEONARD 39.92N 92.21W
09/18/2010 E1.00 INCH SHELBY MO TRAINED SPOTTER
&&
JPLocal storm report, Sep 18, 5:37 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
537 PM CDT SAT SEP 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM HAIL QUINCY 39.93N 91.39W
09/18/2010 E0.88 INCH ADAMS IL TRAINED SPOTTER
&&
SIPPRELLLocal storm report, Sep 18, 5:41 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
541 PM CDT SAT SEP 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM HAIL 5 W SHELBYVILLE 39.81N 92.13W
09/18/2010 M1.50 INCH SHELBY MO TRAINED SPOTTER
ALONG COUNTY ROAD 206
&&
SIPPRELLLocal storm report, Sep 18, 5:43 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
543 PM CDT SAT SEP 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM HAIL QUINCY 39.93N 91.39W
09/18/2010 E0.25 INCH ADAMS IL TRAINED SPOTTER
&&
JPLocal storm report, Sep 18, 5:44 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
544 PM CDT SAT SEP 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM HAIL SHELBYVILLE 39.81N 92.04W
09/18/2010 E1.00 INCH SHELBY MO TRAINED SPOTTER
HAIL MOSTLY PEA TO DIME SIZED
&&
TESLocal storm report, Sep 18, 5:47 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
547 PM CDT SAT SEP 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM WALL CLOUD 1 S SHELBINA 39.68N 92.04W
09/18/2010 SHELBY MO TRAINED SPOTTER
SPOTTER IS LOCATED SOUTH OF SHELBINA AND LOOKING TO THE
NORTH AND NORTHWEST. SPOTTER WAS UNABLE TO DISCERN
ROTATION.
&&
KANOFSKYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 5:13 PM CDT | Severe Thunderstorm Warning | LSX | Adams | 47 min |
| Sep 18, 6:27 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 48 min |
| Sep 18, 4:39 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Shelby | 51 min |
| Sep 18, 5:27 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Monroe, Ralls, Shelby | 48 min |
| Sep 18, 6:14 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Monroe, Ralls, Shelby | 46 min |
| Sep 18, 6:33 PM CDT | Areal Flood Advisory | LSX | Marion, Monroe, Ralls, Shelby | 6 hr |
| Sep 18, 6:57 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Pike, Ralls | 48 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2010Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.